advertisement
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

ESI for leg pain

AnonymousUserAAnonymousUser Posts: 49,000
I used to get ESI's every 3 or 4 mos. and got huge relief from my leg pain (anterior thigh on down through feet - both sides). Then had laminectomy and ended up much worse than pre-surgery.

I'd like to go back to ESI's, but just before last one over a year ago, had a test for osteoporosis and have it in the area of the ESI's (L4/L5). Does anyone know anything about whether the ESI can contribute to osteoporosis at the site of the injections? I'd have them forever (and probably would need to - I'm almost 60 but my mom is almost 99 - I may live another 40 years!) - but worry about long term effects of the ESIs.....

I appreciate any info! Thanks to all! Rosa
advertisement
Sign In or Join Us to comment.